Liz the Incredible Procrastinator (plutokitkat) wrote in vaginapagina,
Liz the Incredible Procrastinator
plutokitkat
vaginapagina

  • Mood:

Allergic reaction to Microgestin Fe 1/20 :C

I started taking Microgestin Fe 1/20 last Monday (July 12) I went to my local womens clinic and they prescribed it to me.
Starting this Wednesday (July 21) I started spotting, despite my period ending last Tuesday. Thursday, I felt nauseous all day, my lower back hurt, and my body ached. I felt like I had stomach flu, but then on Friday I broke out in a skin rash.
It looked and felt like I rolled around in a cage of mosquitoes. From my fingertips to shoulders to my chest to my knees, everything was red and itchy.

I took claritin an that cleared it up, but I can't get a hold of anymore claritin or benadryl. There's none in the house and I'm tapped on cash and can't buy more. I had unprotected sex yesterday, but we stopped because of my "body"ache. I don't want to keep taking the pill because of the allergic reaction but I don't want to stop because I had sex yesterday.

This coming Monday I'm going to the clinic to see the doctor, but I don't know what to do for the meantime. Any advice?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments